[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] glucagon shots

My CDE explained it to me like this...when you inject glucagon, it's not
so much the glucagon itself that helps the bg.  The glucagon forces the
liver to dump all the stored sugar available into the system asap.  Then
when the person is recovering, you still have to take care and make sure
the sugar is going to stay up(have something "real" to treat the low)The
risk with it is that the liver will take some time to rebuild the stored
glucose supply in the liver.  If you go low again soon after using
glucagon, there will be no more stored glucose to dump.  Therein lies
the danger.

[demime 0.98e removed an attachment of type application/ms-tnef which had a name of winmail.dat]
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml